Jump to content

Joker1994: Been on, using Quetiapine over 1 year


Joker1994

Recommended Posts

Happy holliday everyone :D  I decide to get off the 50mg Quetiapine “Teva”. After i Got tinnitus and been using it since 2019. Now am so use to the sound so Thats not a issue anymore. Now i want to get og beacues i have heard weightloss is impossible while taking them and of Ofcures is not fun begin depend on anti deprssent. So what Can i expeckt? Is it impossible ore do i have a decent chance even after such a long time?  Sry my englich   Isen’t that great :D 

Edited by manymoretodays
name to title
Link to comment
  • manymoretodays changed the title to Been on Joker1994: using Quetiapine over 1 year
  • manymoretodays changed the title to Joker1994: Been on, using Quetiapine over 1 year
  • Administrator

HI, Joker.

 

Welcome to Surviving Antidepressants. 

 

We have people tapering off quetiapine after many years and are able to heal, so it's definitely possible. 

 

Here is some information to get you started:

 

Tips for tapering off quetiapine (Seroquel)

 

Why taper by 10% of my dosage?


The Windows and Waves Pattern of Stabilization

 

 

Please add a signature.  Include drugs, doses, dates, and discontinuations & reinstatements in the last 12-24 months. Also include supplements. This will help us give you the most accurate advice we can. 

  • Any drugs and supplements prior to 24 months ago can just be listed with start and stop years. 
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago) 
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016. 
  • Please leave out symptoms and diagnoses. 
  • A list is easier to understand than one or multiple paragraphs. 
  • This is a direct link to your signature:  Account Settings – Create or Edit a signature.

Please continue to use this thread to document your taper and to ask questions. 

Drug free May 22, 2015 after 30 years of neuroleptics, benzos, z-drugs, so-called "anti"-depressants, and amphetamines 

 

My Success Story:  Shep's Success: "Leaving Plato's Cave"

 

And what is good, Phaedrus, and what is not good — need we ask anyone to tell us these things? ~ Zen and the Art of Motorcycle Maintenance


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

 

Link to comment

It surely is possible. But i stopped cold turkey and got a bad rebound reaction, so that is not recommended. If you taper slowly and watch your own responses, i think you can heal. 

2011-2012 Adjustment disorder with anxiety. Oxazepam, seroquel. 

2012 Cold turkeyed both, psychosis

2012 Haldol, ativan

2013-2014 Efexor 

2014 Quick taper, psychosis 

2014-2016 Bad interaction with antibiotic (fluoroquinolone). On and off haldol many times, cold turkeyed.  

2016 Olanzapine

2016-2018 Back to haldol, slow taper without doc 2mg to 0.5mg

2018-2020 0.5mg haldol

Nov 2020 Stressrelated psychosis. Begin dec 2020 Ativan 10mg, half dec 0mg. Haldol begin dec 2.5mg. Jan haldol 1mg.

 

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy